# SDR UIEA2025050500586

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1360702C01G10
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #3 ENG POWER FEEDER CABLE CHAFING. (W280-133-1/0).( 1. REPLACED #3 POWER FEEDER CABLE (W280-133-1/0) IAW AMM 24-11-01-004-055-001, 24-11-01-404-024-001 REV 113, WDM 24-21-31 REV 69 AND SWPM 20-30-13 REV 88. 2. PERFORMED GENERATOR DRIVE SYSTEM OPERATIONAL TEST IAW AMM 24-11-00-705-001 REV 113 AND TEST RESULT WAS SATISFACTORY. )
